Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 41 (2021)
Vol. 41 (2021)
Published:
2021-12-31
Full Issue
PDF
Volume 41-2021
On the stability of a multiplicative type sum form functional equation
Surbhi Madan, Shveta Grover, Dhiraj Kumar Singh
7-18
PDF
Encryption using semigroup action
Indira Devi Anooja, Sivadasan Vinod, Gopinadhan Sathikumari Biju
19-27
PDF
Result on b-metric space using alpha compatible mapping
Thota Thirupathi, Veladi Srinivas
28-44
PDF
On decomposition of multistars into multistars
T Reji, R Ruby
45-52
PDF
An image compression method based on Ramanujan Sums and measures of central dispersion
S Sajikumar, J Dasan, V Hema
53-63
PDF
Estimation of fuzzy metric spaces from ordinary metric spaces
P Senthil Kumar, Thiruveni Packirisamy
64-70
PDF
Blocks within the period of Lucas sequence
Rima P. Patel, Dr. Devbhadra V. Shah
71-78
PDF
On extended quasi-MV algebras
Mengmeng Liu, Hongxing Liu
79-100
PDF
Common fixed point theorems in complex valued fuzzy metric spaces
Md Nazimul Islam
100-118
PDF
A Unified Shape Model For Sunspot Number Cycles
GP Beena, A Sabarinath, AK Anilkumar
119-136
PDF
A characterization of strong fuzzy diameter zero in intuitionistic fuzzy metric spaces
Yahya Mohamed, Naargess Begum E
137-145
PDF
Study of feedback queueing system with unreliable waiting server under Multiple Differentiated Vacation Policy
Rajni Gupta, Sangeeta Malik
146-161
PDF
Perfect edge domination in vague graphs
M Kaliraja, P Kanibose, Abdul Ibrahim
162-172
PDF
Tikhonov type regularization for unbounded operators
E Shine Lal, P Ramya
173-180
PDF
The sequence of trifurcating Fibonacci numbers
Parimalkumar A. Patel, Dr. Devbhadra V. Shah
181-196
PDF
On Cesàro's Means of First Order of Wavelet Packet Series
Kumar Manoj, Shyam Lal
197-205
PDF
On the solutions of Pellian equation U^2-DV^2=K^2 N
Bilkis M Madni, Devbhadra V. Shah
206-222
PDF
On the traversability of near common neighborhood graph of a graph
Keerthi G Mirajkar, Anuradha V Deshpande
207-213
PDF
Properties of an anti vague filter in BL-algebras
Yahya Mohamed, P Umamaheswari
214-226
PDF
Some studies on products of Fuzzy soft graphs
S Shashikala, Anil P Narappanavar
227-254
PDF
A dynamic model of typhoid fever with optimal control analysis
Chinwendu Emilian Madubueze, Reuben Iortyer Gweryina, Kazeem Austin Tijani
255-282
PDF
Contra Nα -I-Continuity over Nano Ideals
S Vijaya, P Santhi, A Yuvarani
283-290
PDF
Study of feedback retrial queueing system with working vacation, setup time, and perfect repair
Poonam Gupta
291-307
PDF
Information
For Authors
Developed By
Open Journal Systems